COMPARE OUR PRODUCTS

SEE SIDE-BY-SIDE WHAT PANADOL PRODUCT IS RIGHT FOR YOU AND YOUR FAMILY.

Add all Products

Back to Products

PRODUCT

TYPE OF PAIN

FORMAT

AGE RANGE

BENEFITS

panadol-extra-caplets

Panadol Extra

Remove

Headache,Toothache,
Migraine,Fever,
Period Pain,General

Tablets

12+ Years

The active ingredients in Panadol Extra provide upto 37% more powerful pain relief than standard paracetamol

panadol-advance-with-optizorb-caplets

Panadol Advance

Remove

Headache, General 

Tablets

6+ Years

Starts to release its medicine in as little as 5 minutes

panadol-actifast

Panadol Actifast

Remove

Headache, General 

Tablets

12+ Years

Absorbed twice as fast as standard paracetamol tablets

panadol-night

Panadol Night

Remove

Headache, Period Pain,
Backache,General 

Tablets

12+ Years

Provides pain relief so you can have a good nigh'ts sleep

panadol-joint-caplets

Panadol Joint

Remove

Joint Pain,
Pain of Osteoarthritis

Tablets

12+ Years

Provides long lasting relief from joint pain for upto 8 hours

panadol-cold-n-flu-day

Panadol Cold + Flu Day

Remove

Cold & Flu

Tablets

12+ Years

Day time relief from cold and flu symptoms

panadol-cold-n-flu

Panadol Cold + Flu

Remove

Cold & Flu

Caplets

12+ Years

Night time relief from cold and flu symptoms

panadol-cold-n-flu-all-in-one

Panadol Cold + Flu All in One

Remove

Cold & Flu 

Tablets

12+ Years

Provides relief from cold & flu symptoms and chesty cough

panadol-hot-lemon-and-honey

Panadol Cold + Flu Hot Lemon & Honey

Remove

Cold & Flu

Caplets

12+ Years

Fast acting relief from cold and flu symptoms

panadol-sinus-caplets

Panadol Sinus

Remove

Sinus Pain

Caplets

12+ Years

Provides relief from sinus pain, nasal congestion and headache

panadol-baby-n-infant-suspension

Panadol Baby & Infant 

Remove

Toothache, Fever, General

Liquid

3 months- 5 Years

Effective relief from pain and fever for children, 3 months to 5 years

panadol-childrens-elixir

Children's Panadol (5-12 years) Elixir

Remove

Toothache, Fever, General

Liquid

5-12 Years

Effective relief from pain and fever for children, 5 to 12 years

Panadol Baby & Infant Suspension

1 Similar Product

COMPARE

VIEW COMPARE LIST count

ADDED

Panadol Baby and Infant Suspension

Panadol Baby & Infant Suspension (3months-5years) provides effective temporary relief from pain and fever in children, 3months-5 years of age. Panadol Baby & Infant Suspension (3months-5years) is strawberry flavoured and like all Children’s Panadol products, it is gentle on little stomachs when used as directed

Overview

Panadol Baby & Infant Suspension (3months-5years) provides effective temporary relief from the pain and fever associated with: 

  • Toothache
  • Sore throat
  • Childhood infections
  • Immunisation
  • Teething 

Active Ingredient

  • Panadol Baby & Infant is a pleasant suspension with a Strawberry flavour which makes it easier to administer
  • Each 5ml contains 120mg paracetamol

ALWAYS READ THE LABEL AND THE INSERT LEAFLET. Use only as directed. Incorrect use could be harmful. Consult your healthcare professional if symptoms persist

Directions 

How to use Panadol Baby & Infant Suspension (3months-5years):

Use the below dosing of Children’s Panadol Baby & Infant Suspension based on weight. If weight is unknown, use the child’s age.

Weight (kg)

Age

Dose (mL)

5-6

2-3 months

3

6-7

3-4 months

3.5

7-8

4-6 months

4

8-9

6-8 months

5

9-10

8-12 months

5.5

10-12

1-2 years

6

12-14

2-3 years

7.5

14-16

3-4 years

8.5

16-18

4-5 years

10

 

Warnings and Precautions (see label for full list)

  • A dose of 10-15 mg/kg to be repeated 
  • Do not give to your child more than 60 mg /kg presented in divided doses throughout 24 hours
  • Do not give to your child more frequently than every 4 hours.
  • Do not give to your child more than four doses in any 24 hour period
  • Do not give to your child for longer than 3 days without asking a doctor
  • Do not use if using other products containing paracetamol.
  • For children aged 2-3 month use under doctors guidance. A single dose of 10 - 15 mg/ kg for symptomatic relief of reaction due to vaccination.
  • Medical advice should be sought if fever persists after a second dose.
  • For other indications, give only under medical advice. Not recommended for children under 2 months.
  • Medical advice should be sought before giving Panadol Baby & Infant to your child if:
  • Your child has liver or kidney problems 
  • Your child has glutathione depleted states such as sepsis, please consult your doctor before taking Panadol 
  • Your child has hereditary problems of fructose intolerance must not take Panadol Baby & Infant as this product contains Maltitol & Sorbitol liquid (666.5 mg per 5 ml suspension).
  • Do not give Panadol if your child has previous history of hypersensitivity to paracetamol or any other ingredients in this product
  • This product contains ethyl-, methyl-, propyl-hydroxybenzoates (E219, E215, E217) which may cause allergic reactions (possibly delayed).

Please see your child’s doctor if symptoms do not improve, get worsen or new symptoms occur because these could be signs of a serious condition.

* Keep this and all medication out of sight and reach of children.

* Do not exceed the stated dose

Panadol Baby & infant is contraindicated in children with known or previous history of hypersensitivity to paracetamol or any other ingredient in the product

Shake thoroughly before use.

Store below 25˚C

ALWAYS READ THE LABEL AND THE INSERT LEAFLET. Use only as directed. Incorrect use could be harmful. Consult your healthcare professional if symptoms persist